Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 6, NWS Green Bay, WI

May 30, 20134 counties in Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at May 30, 2013, 5:35 PM CDT for 4 counties in Wisconsin. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 30, 2013, 5:35 PM CDT (22:35 UTC)
Expired
May 30, 2013, 6:15 PM CDT
In force
40 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Langlade County, WI, Menominee County, WI, Oconto County, WI, Shawano County, WI

The radar

The Green Bay radar (KGRB), 88 km from the middle of the area, began a volume at 22:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 30, 11:56 AM CDTTornado WatchSPC7 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 10.6 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2013-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 422 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2013-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 134 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
422 J/kg
Mixed-layer CIN
-145 J/kg
Mixed-layer LCL
899 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
134 m²/s²
0-3 km storm-relative helicity
123 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

667 
WUUS53 KGRB 302235
SVRGRB
WIC067-078-083-115-302315-
/O.NEW.KGRB.SV.W.0006.130530T2235Z-130530T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
535 PM CDT THU MAY 30 2013

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN LANGLADE COUNTY IN NORTH CENTRAL WISCONSIN...
  MENOMINEE COUNTY IN NORTHEAST WISCONSIN...
  OCONTO COUNTY IN NORTHEAST WISCONSIN...
  SHAWANO COUNTY IN NORTHEAST WISCONSIN...

* UNTIL 615 PM CDT

* AT 532 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
  LINE EXTENDING FROM 9 MILES SOUTHWEST OF ANTIGO TO 9 MILES WEST OF
  NEOPIT TO 10 MILES WEST OF EMBARRASS...AND MOVING NORTHEAST AT 50
  MPH.

  A 60 MPH WIND GUST WAS REPORTED IN TIGERTON BY A STORM SPOTTER     
  AT 532 PM CDT.    

  HAZARD...60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  ANTIGO AROUND 540 PM CDT.
  NEOPIT AROUND 545 PM CDT.
  SHAWANO AND KESHENA AROUND 550 PM CDT.
  LEGEND LAKE AND WHITE LAKE AROUND 555 PM CDT.
  MOUNTAIN AND GILLETT AROUND 610 PM CDT.

OTHER LOCATIONS IN THE WARNING INCLUDE ZOAR...PHLOX...PELLA...
LYNDHURST...GRESHAM...MIDDLE VILLAGE...THORNTON...RED RIVER...NEVA
AND COLLEGE OF MENOMINEE NATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

INTENSE SQUALL LINES CAN SOMETIMES PRODUCE BRIEF TORNADOES AND
WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH NOT IMMEDIATELY
LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR
OF A BUILDING. THIS STORM MAY CAUSE SERIOUS INJURY AND SIGNIFICANT
PROPERTY DAMAGE.

&&

LAT...LON 4537 8897 4521 8840 4493 8822 4468 8876
      4468 8904 4488 8912 4505 8923 4512 8923
      4512 8926
TIME...MOT...LOC 2234Z 238DEG 43KT 4509 8926 4496 8896
          4472 8887

HAIL...<.75IN
WIND...60MPH

$$

EB
3 follow-up statements
914 
WWUS53 KGRB 302252
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
552 PM CDT THU MAY 30 2013

WIC067-078-083-115-302315-
/O.CON.KGRB.SV.W.0006.000000T0000Z-130530T2315Z/
LANGLADE WI-MENOMINEE WI-SHAWANO WI-OCONTO WI-
552 PM CDT THU MAY 30 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR OCONTO...
SHAWANO...MENOMINEE AND EASTERN LANGLADE COUNTIES UNTIL 615 PM CDT...

AT 551 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM ANTIGO TO 9 MILES EAST OF ANTIGO TO 5 MILES
SOUTHWEST OF NEOPIT TO 11 MILES SOUTHEAST OF WITTENBERG...AND MOVING
NORTHEAST AT 50 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

SEVERE THUNDERSTORMS WILL BE NEAR...
  NEOPIT AROUND 600 PM CDT.
  WHITE LAKE AROUND 605 PM CDT.
  SHAWANO AND KESHENA AROUND 610 PM CDT.
  LEGEND LAKE AND MOUNTAIN AROUND 615 PM CDT.

OTHER LOCATIONS IN THE WARNING INCLUDE LYNDHURST...ELTON...
THORNTON...MIDDLE VILLAGE...HOLLISTER...GRESHAM...RED RIVER...BOULDER
LAKE CAMPGROUND...LILY AND LANGLADE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

INTENSE SQUALL LINES CAN SOMETIMES PRODUCE BRIEF TORNADOES AND
WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH NOT IMMEDIATELY
LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR
OF A BUILDING. THIS STORM MAY CAUSE SERIOUS INJURY AND SIGNIFICANT
PROPERTY DAMAGE.

&&

LAT...LON 4537 8898 4536 8892 4521 8840 4493 8822
      4469 8874 4468 8904 4480 8909 4491 8904
      4507 8910 4513 8925
TIME...MOT...LOC 2252Z 227DEG 45KT 4520 8916 4511 8896
          4495 8889 4475 8894

HAIL...<.75IN
WIND...60MPH

$$

EB
425 
WWUS53 KGRB 302300
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
600 PM CDT THU MAY 30 2013

WIC067-078-083-115-302315-
/O.CON.KGRB.SV.W.0006.000000T0000Z-130530T2315Z/
LANGLADE WI-MENOMINEE WI-SHAWANO WI-OCONTO WI-
600 PM CDT THU MAY 30 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR OCONTO...
SHAWANO...MENOMINEE AND EASTERN LANGLADE COUNTIES UNTIL 615 PM CDT...

AT 558 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 6 MILES NORTHEAST OF ANTIGO TO 7 MILES WEST OF
WHITE LAKE TO NEOPIT TO 12 MILES NORTHWEST OF EMBARRASS...AND MOVING
NORTHEAST AT 50 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

SEVERE THUNDERSTORMS WILL BE NEAR...
  WHITE LAKE AROUND 605 PM CDT.
  SHAWANO AND KESHENA AROUND 610 PM CDT.
  LEGEND LAKE AND MOUNTAIN AROUND 615 PM CDT.

OTHER LOCATIONS IN THE WARNING INCLUDE MIDDLE VILLAGE...LANGLADE...
HOLLISTER...GRESHAM...THORNTON...RED RIVER...LILY...COLLEGE OF
MENOMINEE NATION...SHAWANO LAKE AND INTERSECTION OF HWY 55 AND COUNTY
M.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

INTENSE SQUALL LINES CAN SOMETIMES PRODUCE BRIEF TORNADOES AND
WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH NOT IMMEDIATELY
LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR 
OF A BUILDING. 

&&

LAT...LON 4469 8898 4486 8894 4504 8890 4512 8901
      4517 8920 4537 8898 4536 8892 4521 8840
      4493 8822 4469 8874
TIME...MOT...LOC 2259Z 227DEG 45KT 4526 8906 4517 8886
          4501 8880 4481 8885

HAIL...<.75IN
WIND...60MPH

$$

EB
422 
WWUS53 KGRB 302311
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
611 PM CDT THU MAY 30 2013

WIC067-078-083-115-302319-
/O.EXP.KGRB.SV.W.0006.000000T0000Z-130530T2315Z/
LANGLADE WI-MENOMINEE WI-SHAWANO WI-OCONTO WI-
611 PM CDT THU MAY 30 2013

...THE SEVERE THUNDERSTORM WARNING FOR OCONTO...SHAWANO...MENOMINEE 
AND EASTERN LANGLADE COUNTIES WILL BE ALLOWED TO EXPIRE AT 615 PM 
CDT...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW 
SEVERE LIMITS IN THE WARNED AREA.  HOWEVER WIND GUSTS TO 50 MPH ARE 
STILL POSSIBLE WITH THESE THUNDERSTORMS.

IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP LATER THIS 
EVENING...AND A TORNADO WATCH REMAINS IN EFFECT UNTIL 7PM CDT.

LAT...LON 4469 8898 4486 8894 4504 8890 4512 8901
      4517 8920 4537 8898 4536 8892 4521 8840
      4493 8822 4469 8874
TIME...MOT...LOC 2309Z 227DEG 45KT 4534 8892 4525 8872
          4509 8867 4489 8872

$$

EB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 3:09 PM CDT, 2 hours 26 minutes earlier.

Area forecast discussion, May 30, 3:09 PM CDT, 2 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
309 PM CDT THU MAY 30 2013

FORECAST DISCUSSION FOR ROUTINE AFTERNOON FORECAST ISSUANCE

.SHORT TERM...TONIGHT AND FRIDAY
ISSUED AT 308 PM CDT THU MAY 30 2013

CURRENT SEVERE TO NEAR-SEVERE TSTMS COUPLED WITH ANOTHER SVR
THREAT ON FRI REMAINS THE MAIN FOCAL POINT OVER THE NEXT 24 HOURS.

THE 19Z MSAS SFC ANALYSIS SHOWED A STRONG AREA OF LOW PRES OVER
N-CNTRL SD WITH A WARM FRONT EXTENDED E-NE THRU UPR MI. A SURFACE
TROF STRETCHED SEWD FROM THE LOW PRES TOWARD NW MO. CLUSTERS OF
TSTMS COVER MOST OF THE REGION WITH SOME OF THESE STORMS TURNING
SEVERE. EXPECT SVR RISK TO CONT INTO EARLY EVENING AS INDIVIDUAL
SHORTWAVES ROTATE NEWD AROUND A NEGATIVELY-TILTED UPR TROF OVER
THE CNTRL CONUS AND SHEAR VALUES BEGIN TO INCREASE INTO A
MODERATELY UNSTABLE AIR MASS OVER WI.

ONGOING CONVECTION SHOULD CARRY OVER INTO AT LEAST THE EVENING
HOURS AS ANOTHER SHORTWAVE LIFTS NE INTO THE WRN GREAT LAKES.
WHILE INSTABILITY MAY WEAKEN A BIT UPON SUNSET...SHEAR IS FCST TO
INCREASE WHICH WOULD HELP TO MAINTAIN UPDRAFT POTENTIAL AND
ADDITIONAL TSTMS. THE THREAT FOR MORE SHWRS/ISOLATED TSTMS TO
PERSIST THRU THE OVRNGT HOURS AS THE NEGATIVELY-TILTED UPR TROF
ROTATES NEWD THRU THE MIDWEST. ANY SEVERE WEATHER HOWEVER SHOULD
DIMINISH BY THE MIDNGT HOUR AS THE ATM STABILIZES BEHIND THE
INITIAL STORMS AND NOCTURNAL COOLING TAKES PLACE.

MUCH LIKE TODAY...TSTM POTENTIAL FOR FRI WL COME DOWN TO HOW MUCH
LINGERING CLOUD COVER REMAINS OVER THE REGION. IF WE CAN BREAK OUT
OF THE CLOUDS AND ALLOW FOR AT LEAST SOME DIURNAL HEATING...SEVERE
POTENTIAL WOULD INCREASE FOR THE AFTERNOON HOURS AS CAPES COULD
REACH 1500 J/KG AND 0-6 KM BULD SHEAR RISES TO >50 KTS. COULD BE
ANOTHER ACTIVE WEATHER DAY SOMEWHERE IN WI WITH MORE SEVERE
WEATHER EXPECTED. MAX TEMPS SHOULD BE A FEW DEGS COOLER THATN
TODAY WITH MORE CLOUDS AROUND AND COOLER AIR ALOFT AS THE MAIN UPR
LOW MOVES TOWARD THE UPR MS VALLEY.

.LONG TERM...FRIDAY NIGHT THROUGH THURSDAY
ISSUED AT 308 PM CDT THU MAY 30 2013

MAIN FCST CONCERNS ARE CONVECTIVE TRENDS AND SVR TSTM THREAT
FRIDAY EVENING...PCPN TRENDS FOR THE REST OF THE WEEKEND...THEN
DRY CONDITIONS EARLY NEXT WEEK.

WILL KEEP THIS BRIEF...AS MAIN FOCUS IS ON THIS AFTERNOONS SEVERE
POTENTIAL AND WARNINGS.

HAVE SOME CONCERN ABOUT ANOTHER POSSIBLE BOUT OF SVR TSTMS LATE
FRIDAY AFTERNOON/EVG. MODERATE INSTABILITY IS EXPECTED TO DEVELOP
LATE FRIDAY AFTERNOON/EARLY EVG. SHEAR IS EXPECTED TO BE MUCH
STRONGER THAN YDAY/TODAY...WITH 0-6 KM SHEAR OF 45-60 KTS...AND
0-3 KM SRH AROUND 200 IN EC WI. MODELS SUGGEST A NICE LOW-LEVEL
CONVERGENCE/UPPER LEVEL DIVG COUPLET OVER EC WI TOWARD 00Z/SAT...
WITH THE REGION IN THE RRQ OF A 90 KT UPPER LEVEL JET. IF
INSTABILITY DEVELOPS AS EXPECTED...COULD DEFINITELY SEE A TORNADO
THREAT DURING THE LATE AFT/EARLY EVG...ESP IN EC WI. WILL CARRY
LIKELY POPS OVER THE ENTIRE CWA DURING THE EVG...THEN SLGT CHC/
CHC POPS FOR THE OVERNIGHT PERIOD.

PCPN CHANCES ON SATURDAY WILL BE FOCUSED ON DIURNAL CONVECTION...
AND ALONG A COLD FRONTAL BOUNDARY SAGGING SOUTH THROUGH N WI. WILL
CONTINUE TO FOCUS THE HIGHEST POPS OVER N WI DURING THE AFTERNOON.
SHOWER CHANCES WILL CONTINUE SATURDAY NIGHT...WITH THE HIGHEST POPS
OVER NORTHERN WI. PCPN SHOULD TAPER OFF ON SUNDAY MORNING.

CANADIAN HIGH PRESSURE WILL BE IN CONTROL LATE SUNDAY INTO
TUESDAY. LOOKS LIKE A DECENT CHANCE OF SOME FROST OVER NORTH
CENTRAL AND FAR NORTHEAST WI SUNDAY NIGHT AND MONDAY NIGHT...SO
HAVE ADDED PATCHY/AREAS OF FROST TO THE FCST.

PCPN CHANCES WILL RETURN TUESDAY NIGHT INTO THURSDAY AS THE
CANADIAN HIGH SHIFTS TO THE EAST. WILL HOLD OFF ON ANY MENTION OF
THUNDER UNTIL THURSDAY...BASED ON INSTABILITY FCSTS OFF THE ECMWF
MODEL.
&&

.AVIATION...FOR 18Z TAF ISSUANCE
ISSUED AT 1226 PM CDT THU MAY 30 2013

TSTMS HAVE ALREADY BLOSSOMED ACROSS THE MIDWEST/WRN
GREAT LAKES THIS AFTERNOON AS A SHORTWAVE RIDES NE INTO THE REGION
AND INTERACTS WITH AN UNSTABLE ATMOSPHERE AND INCREASING SHEAR.
THESE STORMS MAY BECOME SEVERE WITH DAMAGING WIND GUSTS AND
TORRENTIAL DOWNPOURS THE MAIN THREATS. VFR CONDITIONS IN GENERAL
WL PERSIST THIS AFTERNOON...BUT QUICKLY BECOME MVFR CIGS/VSBYS
UNDER ANY TSTMS. THE THREAT FOR ADDITIONAL SHWRS/TSTMS CONTS TNGT
AS ANOTHER SHORTWAVE APPROACHES. EXPECT MVFR CIGS/VSBYS TNGT WITH
LOCALLY IFR CONDITIONS OVER THE RHI...AUW AND CWA TAF SITES AFTER
06Z. PCPN CHCS PERSIST INTO FRI AS A CDFNT MOVES INTO THE UPR MS
VALLEY MORE SHORTWAVES ARRIVE. VFR CONDITIONS SHOULD RETURN BY
MID-MORNING...WITH MORE MVFR CONDITIONS NEAR ANY TSTMS.
&&

.HYDROLOGY...
ISSUED AT 308 PM CDT THU MAY 30 2013

1 TO 3 INCHES OF RAIN FELL LAST NIGHT ACROSS PORTIONS OF CENTRAL
WISCONSIN WITH MORE PCPN EXPECTED THIS AFTERNOON...TONIGHT AND
FRIDAY. THE GROUND OVER THIS AREA REMAINS SATURATED AND IT WILL NOT
TAKE MUCH MORE WATER TO CAUSE PONDING ON AREA ROADWAYS...AND ALLOW
FOR RIVERS AND STREAMS TO RISE. PEOPLE LIVING NEAR LOW-LYING
AREAS...RIVERS AND STREAMS SHOULD KEEP ALERT FOR HEAVY RAINFALL
AND BE PREPARED TO MOVE TO HIGHER GROUND IF ANY FLOODING IS
OBSERVED.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....AK
LONG TERM......KIECKBUSCH
AVIATION.......AK
HYDROLOGY......AK
Hazardous weather outlook, May 30, 3:22 PM CDT, 2 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
322 PM CDT THU MAY 30 2013

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-312030-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
322 PM CDT THU MAY 30 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE LIKELY THIS EVENING...THEN BECOME MORE ISOLATED
IN NATURE AFTER MIDNIGHT. A FEW OF THE STORMS MAY STILL BECOME
SEVERE...WITH DAMAGING WIND GUSTS THE PRIMARY THREAT. IN ADDITION
TO THE STRONG WIND POTENTIAL...TORRENTIAL RAINS WITH AN ADDITIONAL
1 TO 2 INCHES POSSIBLE.

DENSE FOG WILL BE POSSIBLE NEAR LAKE MICHIGAN AT TIMES TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY

THUNDERSTORMS ARE EXPECTED AT TIMES THROUGH SATURDAY. SOME OF THE
STORMS ON FRIDAY AFTERNOON AND EVENING...MAY BECOME SEVERE WITH
DAMAGING WINDS AND LARGE HAIL THE MAIN THREATS. HEAVY RAINFALL
WILL ALSO BE POSSIBLE ON FRIDAY.

DENSE FOG WILL BE POSSIBLE NEAR LAKE MICHIGAN AT TIMES THROUGH
AT LEAST FRIDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON INTO EARLY
EVENING. ANY REPORTS OF SEVERE WEATHER OR HEAVY RAINFALL MAY BE
SENT TO THE NATIONAL WEATHER SERVICE IN GREEN BAY AND WOULD BE
GREATLY APPRECIATED.

LMZ521-522-541>543-312030-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
322 PM CDT THU MAY 30 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

DENSE MARINE FOG AND THUNDERSTORMS WILL POSE A HAZARD TO BOATERS
THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY

THUNDERSTORMS AND DENSE MARINE FOG WILL POSE A HAZARD TO BOATERS
THROUGH SATURDAY.

AK

In the hours before

Local storm report, May 30, 4:26 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
426 PM CDT THU MAY 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0341 PM     TSTM WND DMG     LANGLADE                45.18N 88.73W
05/30/2013                   LANGLADE           WI   LAW ENFORCEMENT

            NUMEROUS TREES DOWN IN EASTERN LANGLADE COUNTY.

&&
Local storm report, May 30, 4:51 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
451 PM CDT THU MAY 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     TSTM WND DMG     CRANDON                 45.56N 88.90W
05/30/2013                   FOREST             WI   BROADCAST MEDIA

            TREES DOWN. POWER OUTAGES REPORTED.

&&

ASHLEYW
Local storm report, May 30, 5:11 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
511 PM CDT THU MAY 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     TSTM WND DMG     7 S PLOVER              44.35N 89.53W
05/30/2013                   PORTAGE            WI   LAW ENFORCEMENT

            SEMI BLOWN ON ITS SIDE. TIME APPROX.

&&
Special weather statement, May 30, 5:12 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
512 PM CDT THU MAY 30 2013

WIZ018>020-030-031-036>038-045-048-302315-
LANGLADE-LINCOLN-MARATHON-MENOMINEE-OUTAGAMIE-PORTAGE-SHAWANO-
WAUPACA-WAUSHARA-WINNEBAGO-
512 PM CDT THU MAY 30 2013

...STRONG THUNDERSTORMS WITH WIND GUSTS TO 50 MPH IN
WAUSHARA...PORTAGE...WAUPACA AND SOUTHEAST MARATHON COUNTIES...

AT 504 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM WAUTOMA...NORTH TO STEVENS POINT AND
BEVENT...MOVING NORTHEAST AT 45 MPH.

PEA SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...ARE POSSIBLE WITH THESE STORMS.

* THE THUNDERSTORMS WILL AFFECT...

  WAUPACA BY 520 PM CDT...
  WITTENBERG AND TIGERTON BY 525 PM CDT...
  NEOPIT BY 550 PM CDT...

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.

EB
Local storm report, May 30, 5:28 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
528 PM CDT THU MAY 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0526 PM     TSTM WND GST     1 S IOLA                44.49N 89.11W
05/30/2013  E50 MPH          WAUPACA            WI   TRAINED SPOTTER

            AND VERY HEAVY RAIN.

&&
Local storm report, May 30, 5:33 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
533 PM CDT THU MAY 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0532 PM     TSTM WND GST     TIGERTON                44.73N 89.05W
05/30/2013  M60 MPH          SHAWANO            WI   TRAINED SPOTTER

&&

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 7:44 PM CDTAreal Flood AdvisoryGRBMarathon, Portage, Wood3 hr
May 30, 10:11 AM CDTRiver Flood WarningGRBWood51 hr
May 30, 2:29 PM CDTSevere Thunderstorm WarningGRBLanglade, Marathon, Portage, Shawano, Waupaca46 min
May 30, 3:28 PM CDTSevere Thunderstorm WarningGRBBrown, Calumet, Outagamie47 min
May 30, 3:29 PM CDTSevere Thunderstorm WarningGRBForest, Langlade, Menominee, Oconto, Oneida, Shawano46 min
May 30, 4:23 PM CDTSevere Thunderstorm WarningGRBPortage, Waushara52 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.